RUS  ENG
Full version
JOURNALS // Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta // Archive

Izv. IMI UdGU, 2012 Issue 1(39), Pages 50–51 (Mi iimi21)

This article is cited in 1 paper

On solvability conditions of a boundary value problem for a nonlinear abstract functional-differential equation

E. S. Zhukovskiia, T. V. Zhukovskayab

a Institute of Mathematics, Physics and Information Science, Tambov State University
b Tambov State Technical University

Abstract: A nonlinear abstract functional-differential equation in metric space is under discussion. To equations as such there can be brought, under a proper choice of a metric space, ѕclassicalї functional-differential equations not necessarily explicit, singular equations, impulsive equations, and others. The solvability conditions for boundary value problems are derived. The methods of covering mappings theory are used.

Keywords: nonlinear abstract functional-differential equation, boundary value problem, covering mapping of metric spaces.

UDC: 517.988.6, 517.929.7

MSC: 34K05, 34K10, 34K30

Received: 15.02.2012



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025